# SDR GTIA2017102402213

- Difficulty date: October 24, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N638NK
- Make and model: Airbus A320-232
- Aircraft time: 10,724 hours, 4,853 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A WEEKLY CHECK,  FOUND THE R2 DOOR ASSIST BOTTLE WITH LOW PRESSURE.  SERVICED R2 DOOR ASSIST BOTTLE IAW AMM 52-10-0.
